MathSciNet Relay Station
MathSciNet bibliographic data
MR1816943 62E15 (60E05 60F99)
Csörgö, S.; Wu, W. B. On sums of overlapping products of independent Bernoulli random variables. Ukraïn. Mat. Zh. 52 (2000), no. 9, 1304--1309; translation in Ukrainian Math. J. 52 (2000), no. 9, 1496–1503 (2001)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement